MAUDE Adverse Event Report: Medacta International SA Quadra H femoral stems; QUADRA "H" Short neck, cem.less, lat, HAP S. 5

Medacta International SA Quadra H femoral stems; QUADRA "H" Short neck, cem.less, lat, HAP S. 5
Model Number 01.12.35SN
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Implant Pain (4561); Aseptic loosening (4883)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury

Brand Name
Quadra H femoral stems
Common Device Name
QUADRA "H" Short neck, cem.less, lat, HAP S. 5
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50543230
Report Number3005180920-2026-00865
Device Sequence Number10588222
Product Code LZO
UDI-Device Identifier07630030802751
UDI-Public07630030802751
Combination Product (Y/N)N
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.35SN
Device Lot Number170888B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight209 LB
Patient RaceWhite